# SDR UPS05243769

- Difficulty date: January 10, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 651756395
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NLG LT FWD DOOR HAS EVIDENCE OF CORROSION UNDER SEAL RETAINER.  LT NLG DOOR REMOVED AND REPLACED IAW AMM 32-22-01.
